MAUDE Adverse Event Report: PARKER MEDICAL PARKER; PARKER TRACH VAC WITH FLEX-TIP AND PVC CUFF (H-PFTVVC), 7.0MM

PARKER MEDICAL PARKER; PARKER TRACH VAC WITH FLEX-TIP AND PVC CUFF (H-PFTVVC), 7.0MM
Model Number H-PFTCCV-70
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All information reasonably known as of 27 sept 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
The tube was intubated into the patient on (b)(6).On (b)(6), the ventilator was removed, and an attempt was made to extubate the patient, but the tube could not be removed.At that time, the tube could not be pushed in.Suspecting edema, a steroid was administered, and after a day of observation, another attempt was made on (b)(6), but the patient could not be extubated.On (b)(6), the surgeon was able to push the tube in.The anesthesiology department consulted with the surgeon and otolaryngology department, and on (b)(6), a tracheotomy was performed in the op room, and only the tip of the tube was removed from the tracheostomy site.In order to remove the tube tip, a larger incision was made than a normal tracheotomy.When the tube was removed, the patient was ventilated with the intubated tube up to the tracheostomy.From the tracheostomy, the end of the tube was first cut off, and only the end of the tube, including the cuff, was removed from the tracheostomy site.The tube could not be pushed in.,.
 
Additional Manufacturer Narrative
All information reasonably known as of 27 sept 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury complaint was considered confirmed based on customer narrative of events.A 24 month review was conducted and no additional complaints were identified related to this issue and no trend was observed.The lot number was provided and the vendor was notified of the incident.This incident was not identified as an increasing trend.No further action to be taken.
 
Event or Problem Description
The tube was intubated into the patient on august 13.On august 19, the ventilator was removed, and an attempt was made to extubate the patient, but the tube could not be removed.At that time, the tube could not be pushed in.[?]suspecting edema, a steroid was administered, and after a day of observation, another attempt was made on august 20, but the patient could not be extubated.On august 21, the surgeon was able to push the tube in.The anesthesiology department consulted with the surgeon and otolaryngology department, and on august 22, a tracheotomy was performed in the op room, and only the tip of the tube was removed from the tracheostomy site.In order to remove the tube tip, a larger incision was made than a normal tracheotomy.When the tube was removed, the patient was ventilated with the intubated tube up to the tracheostomy.From the tracheostomy, the end of the tube was first cut off, and only the end of the tube, including the cuff, was removed from the tracheostomy site.The tube could not be pushed in.,.

Brand Name
PARKER
Common Device Name
PARKER TRACH VAC WITH FLEX-TIP AND PVC CUFF (H-PFTVVC), 7.0MM
Manufacturer (Section D)
PARKER MEDICAL
9457 s university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20328133
Report Number3000219639-2024-00073
Device Sequence Number15478577
Product Code BTR
UDI-Device Identifier10749065191700
UDI-Public(01)10749065191700(10)2401STV0248K
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFTCCV-70
Device Catalogue NumberH-PFTVVC-70
Device Lot Number2401STV0248K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown